MathSciNet Relay Station
MathSciNet bibliographic data
MR2302908 60F15
Cai, Guang-Hui Marcinkiewicz strong laws for linear statistics of $\rho^*$-mixing sequences of random variables. An. Acad. Brasil. Ciênc. 78 (2006), no. 4, 615–621.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement